# SDR DALA1224703209

- Difficulty date: April 12, 2012
- Submitted: April 18, 2012
- Operation: Air carrier
- Aircraft: N309US
- Make and model: Airbus A320-211
- Aircraft serial: 118
- Aircraft time: 6,296 hours, 2,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Missing
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK, FOUND AFT PIT SLOPE PANEL 152QF IS MISSING UPPER SKIN AROUND TIE DOWN FITTINGS.  AFT PIT SLOPE PANEL 152QF FABRICATED NEW ON STAM TRAVELER T12/927901 IAW DWG 3D25-37705.  DAMAGE DIM. L=10" W=10".
